MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT KNEE SYSTEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT KNEE SYSTEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT TIB IMP PSC INSERT SZ 3, 13MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Joint effusion (4849)
Date of Event 02/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: logic cc femoral size 3, right (cat# 02-010-06-0330).Lgc tibial fit tray cem sz 3f / 2t (cat# 02-012-45-3020).Logic stem ext 20mm x 80mm (cat# 02-012-60-2080).Advanced patella 32mm 3 peg implant (cat# 200-07-32).Metaphyseal tibial cone, ml32mm (cat# 02-012-66-2000).Tibial stem ext.Screw (cat# 204-70-00).Cc distal fem augment sz 3, 10mm (cat# 208-06-03).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by the exactech truliant knee clinical study, approximately one year post initial tka, the 62 y/o female patient experienced inflammation with pain and stiffness, moderate knee effusion.Patient had a joint aspiration on (b)(6) 2020 and the event was resolved.This event report was received through clinical data collection activities.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) as reported by the exactech truliant knee clinical study, approximately one year post initial tka for osteoarthritis, the 62 y/o underweight female patient experienced inflammation with pain and stiffness, and moderate knee effusion.Patient had a joint aspiration on (b)(6) 2020 and the event was resolved.The this event report was received through clinical data collection activities.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent pain cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b2, b3 (correct initial report to 19-mar-2020), d1, d4(remove all from initial report-suspect device unknown), d8, g4 (remove 501k from initial report-unknown), h6: clinical codes, impact code, component code, type of investigation and investigation conclusions) if any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT KNEE SYSTEM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key15191868
Report Number1038671-2022-00903
Device Sequence Number5566861
Product Code JWH
UDI-Device Identifier10885862305114
UDI-Public10885862305114
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTRULIANT TIB IMP PSC INSERT SZ 3, 13MM
Device Catalogue Number02-022-44-3013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Supplement Date Received by Manufacturer08/23/2022
01/14/2026
Initial Report FDA Received Date08/09/2022
Supplement Report FDA Received Date09/23/2022
01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age62 YR
Patient SexFemale
Patient Weight52 KG